# SDR UALA2009011200111

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 52,924 hours, 18,544 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COVE EMERGENCY LIGHTING INOP FROM ROW 27 RT SIDE TO REAR AND EMERGENCY EXIT SIGN ABOVE AFT RT EXIT DOOR.   REPLACED BATTERY, SYS CHECKS GOOD.
